Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from PCOS. Gained weight. Can I use Diane 35 and how do I lose weight?

hi gd day to u, my name is seema an i m sufferin from pcos and im gainin alot of weight recently an my gyno hav put me on metaformin but it doesn t agree with my body. if i use it i cant go to wrk. wat i wanna no is if i can use diane 35 to help regulate my menstrual cycle an at d same time help me loose some of the excessive weight ive gain.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Pcos or polycystic ovarian syndrome is characterised by delayed menses,obesity and can take diane 35 beginning from the 5th day of the menstrual cycle.ine pill is to be taken each night following dinner for 21 consecutive nights.following this a withdrawl bleeding will occur within 3-7 days.
The next strip should be startes on the 5th day of the next cycle.
Important- pcos worsens with increase in weight.
You should consult a dietician who would recommend you a diet that suits you and should engage yourself in some exercises.
Your weight should remain in control.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor